# SDR AALA201602229020

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 93,424 hours, 30,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Part time: 62,891 hours, 22,505 cycles
- Component: Slide, Aircruisers
- Component part number: D31041147
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R3 DOOR SLIDE LIGHTS DID NOT COME ON DURING INFLATION SDR REQUIRED.  REPLACED SLIDE IAW TASK CARD 19L83525001.
